# SDR CA090504005

- Difficulty date: February 17, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 35,432 hours
- Engine: Rroyce RB211*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: F9298002800200
- Condition: Misinstalled
- Part time: 36,010 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF TRIM TANK TRANSFER PUMP , ELECTRICAL CONNECTOR PIN FOUND BENT AND ASSOCIATED CONNECTOR PLUG INSULATOR FOUND DAMAGED WITH SIGNS OF ARCING.  IT WAS DETERMINED THAT PIN 2, ON THE PUMP HSG (MALE) CONNECTION POINT, BENT UPON A PREVIOUS INSTALLATION OF THE WIRING HARNESS. THIS APPEARS TO HAVE CAUSED THE PIN TO MISS INSERTION INTO THE CORRESPONDING FEMALE RECEPTACLE ON THE WIRING HARNESS CONNECTOR PLUG. DUE TO THIS MISINSTALLATION, INTERMITTENT CONTACT OCCURRED WHICH IS EVIDENCED BY THE ARCING DAMAGE TO THE PIN 2 AREA ON BOTH MALE AND FEMALE HALVES OF THE CONNECTOR.
